MathSciNet Relay Station
MathSciNet bibliographic data
MR2027286 34K06 (34D05 34G10)
Breda, D.; Maset, S.; Vermiglio, R. Computing the characteristic roots for delay differential equations. IMA J. Numer. Anal. 24 (2004), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement